Alert archive / Arkansas / River Flood Warnings in 2021

River Flood Warning 215, NWS Little Rock, AR

May 18, 2021Perry County, Arkansas

NWS Little Rock, AR issued this river flood warning at May 18, 2021, 9:00 AM CDT for Perry County, Arkansas. It took effect at May 18, 2021, 1:00 PM CDT. It was in force for 4 days.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 9:00 AM CDT (14:00 UTC)
In effect from
May 18, 2021, 1:00 PM CDT
Expired
May 22, 2021, 9:09 AM CDT
In force
4 days
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
Minor

County Perry County, AR

The radar

The Little Rock radar (KLZK), 44 km from the middle of the area, began a volume at 14:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Fourche LaFave River near Houston (HUSA4).

Action stage
24.5 ft
Minor stage
25 ft
Moderate stage
32 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07263115, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

494 
WGUS44 KLZK 181400
FLWLZK

Flood Warning
National Weather Service Little Rock AR
900 AM CDT Tue May 18 2021

...The National Weather Service in Little Rock AR has issued a Flood 
Warning for the following river in Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-191400-
/O.NEW.KLZK.FL.W.0215.210518T1800Z-210520T1200Z/
/HUSA4.1.ER.210518T1800Z.210519T0000Z.210519T0600Z.NO/
900 AM CDT Tue May 18 2021

The National Weather Service in Little Rock has issued a

* Flood Warning for
  the Fourche Lafave River Near Houston.
* From this afternoon to Thursday morning.
* At 8:30 AM CDT Tuesday the stage was 24.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage this 
  afternoon to a crest of 25.3 feet this evening. It will then fall 
  below flood stage early Wednesday morning. Additional rainfall is 
  possible, continue to monitor the latest forecast for any updates.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 AM      Crest
Location        Stg   Stg Day/Time   Wed   Thu   Fri  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  24.7 Tue 8 AM  24.3 20.3 17.5   25.3 7 PM 5/18





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

65
8 follow-up statements
119 
WGUS84 KLZK 190148
FLSLZK

Flood Statement
National Weather Service Little Rock AR
848 PM CDT Tue May 18 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-200200-
/O.CON.KLZK.FL.W.0215.000000T0000Z-210520T1200Z/
/HUSA4.1.ER.000000T0000Z.210519T0030Z.210519T0600Z.NO/
848 PM CDT Tue May 18 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Thursday morning.
* At 7:30 PM CDT Tuesday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 15.7 feet Sunday 
  evening.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Wed   Thu   Fri  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.3 Tue 7 PM  24.0 23.7 22.1   ***Falling***





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

57
395 
WGUS84 KLZK 191513
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1013 AM CDT Wed May 19 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-201515-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210521T0730Z/
/HUSA4.1.ER.000000T0000Z.210519T1800Z.210520T0130Z.NO/
1013 AM CDT Wed May 19 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until late Thursday night.
* At 9:30 AM CDT Wednesday the stage was 25.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to remain near 25.3 feet through 
  this afternoon. It will then fall below flood stage Thursday 
  evening.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.3 Wed 9 AM  25.0 23.8 21.0  25.3 1 PM 5/19





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

67
863 
WGUS84 KLZK 200239
FLSLZK

Flood Statement
National Weather Service Little Rock AR
939 PM CDT Wed May 19 2021

...The Flood Warning is extended for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-210245-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210521T0927Z/
/HUSA4.1.ER.000000T0000Z.210520T0030Z.210520T0327Z.NO/
939 PM CDT Wed May 19 2021

...The Flood Warning is now in effect until early Friday morning...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until late Thursday night.
* At 7:30 PM CDT Wednesday the stage was 25.4 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring.
* Forecast...The river is currently cresting near 26.0 feet. 
  Additional rainfall may cause additional rises overnight into 
  Thursday, May 20. Otherwise, the river is expected to begin 
  falling by Saturday, May 22.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Thu   Fri   Sat  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.4 Wed 7 PM  22.7 20.1 17.5    MSG  unknown





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Cooper
971 
WGUS84 KLZK 201532
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1032 AM CDT Thu May 20 2021

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-211545-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210525T0200Z/
/HUSA4.1.ER.000000T0000Z.210522T0600Z.210523T2000Z.NO/
1032 AM CDT Thu May 20 2021

...Forecast flooding changed to Minor severity and increased in 
duration until late Monday evening...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Monday evening.
* At 9:30 AM CDT Thursday the stage was 26.0 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to rise to a crest of 26.7 feet 
  early Saturday morning. It will then fall below flood stage Sunday 
  afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  26.0 Thu 9 AM  26.4 26.5 25.1   26.7 1 AM 5/22





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

53
611 
WGUS84 KLZK 210154
FLSLZK

Flood Statement
National Weather Service Little Rock AR
854 PM CDT Thu May 20 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-220200-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210524T2100Z/
/HUSA4.1.ER.000000T0000Z.210522T0000Z.210523T1500Z.NO/
854 PM CDT Thu May 20 2021

...The Flood Warning is now in effect until Monday afternoon...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until Monday afternoon.
* At 7:30 PM CDT Thursday the stage was 26.3 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue to crest with a stage of 26.5 
  feet tomorrow evening, May 21. It will then fall below flood stage 
  late Sunday morning, May 23.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Fri   Sat   Sun  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  26.3 Thu 7 PM  26.5 26.0 24.3   **CRESTING**





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Cooper
230 
WGUS84 KLZK 211553
FLSLZK

Flood Statement
National Weather Service Little Rock AR
1053 AM CDT Fri May 21 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-221600-
/O.EXT.KLZK.FL.W.0215.000000T0000Z-210524T0900Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
1053 AM CDT Fri May 21 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until late Sunday night.
* At 9:30 AM CDT Friday the stage was 26.2 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river will continue falling and is expected to fall 
  below flood stage around late tomorrow evening and continue 
  falling to 20.5 feet by next Wednesday morning.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 1 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  26.2 Fri 9 AM  25.2 24.1 22.8  ***Falling***





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

57
126 
WGUS84 KLZK 220125
FLSLZK

Flood Statement
National Weather Service Little Rock AR
825 PM CDT Fri May 21 2021

...The Flood Warning continues for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should not attempt to drive around barricades or drive 
cars through flooded areas.

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

River forecasts are based on current conditions and rainfall 
forecasted to occur over the next 24 hours. During periods of 
flooding...Evening forecasts are reissued with updated rainfall 
forecasts.

Observed and forecasted stage data plots are available on our 
Advanced Hydrologic Prediction Service web page at...
 www.weather.gov/lzk

Under the Current Conditions section...Select River and Lakes AHPS.

&&


ARC105-230130-
/O.CON.KLZK.FL.W.0215.000000T0000Z-210524T0900Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
825 PM CDT Fri May 21 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Fourche Lafave River Near Houston.
* Until late Sunday night.
* At 6:30 PM CDT Friday the stage was 25.7 feet.
* Flood stage is 25.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Forecast...The river is expected to fall below flood stage late 
  Saturday evening and continue falling to 20.3 feet early Wednesday 
  afternoon.
* Impact...At 25.0 feet, Agricultural lands along the Arkansas River 
  and up into the Fourche LaFave begin to flood. Equipment and 
  livestock should be moved to higher ground.

&&


  Fld   Observed        Forecast 7 PM      Crest
Location        Stg   Stg Day/Time   Sat   Sun   Mon  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  25.7 Fri 6 PM  25.1 23.8 22.4   **FALLING**





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

232
430 
WGUS84 KLZK 221409
FLSLZK

Flood Statement
National Weather Service Little Rock AR
909 AM CDT Sat May 22 2021

...The Flood Warning is cancelled for the following rivers in 
Arkansas...

  Fourche Lafave River Near Houston affecting Perry County.

ARC105-221515-
/O.CAN.KLZK.FL.W.0215.000000T0000Z-210522T1409Z/
/HUSA4.1.ER.000000T0000Z.210521T1000Z.210523T0300Z.NO/
909 AM CDT Sat May 22 2021

...The Flood Warning for the Fourche Lafave River Near Houston has 
been cancelled...

The Flood Warning is cancelled for
  the Fourche Lafave River Near Houston.
* At 8:30 AM CDT Saturday the stage was 24.9 feet.
* Flood stage is 25.0 feet.
* Forecast...The river is expected to fall to 21.8 feet Thursday 
  morning.

&&


  Fld   Observed        Forecast 7 AM      Crest
Location        Stg   Stg Day/Time   Sun   Mon   Tue  Crest  Time  
Date

Fourche Lafave R
Houston         25.0  24.9 Sat 8 AM  23.0 22.6 22.5    Falling      





&&

LAT...LON 3494 9262 3495 9270 3492 9284 3501 9288
      3503 9274 3504 9259

$$

Goudsward

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at May 18, 6:39 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, May 18, 6:39 AM CDT, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
639 AM CDT Tue May 18 2021

.AVIATION...

Moisture will remain plentiful for all terminals through the
period with MVFR condition prevailing. However, there will be
periods of IFR conditions when precipitation is falling.
Scattered showers and isolated thunderstorms are expected,
especially later in the period as another upper level impulse
moves through. Locally heavy rain is expected with the stronger
cells. Light south to southwest winds are expected.

&&

.PREV DISCUSSION...(ISSUED 300 AM CDT Tue May 18 2021)
SHORT TERM...Today Through Wednesday Night

An upper level trough/closed low remains west of AR over the SRN
Rockies early this Tue morning...with AR under SW flow aloft. This
has kept moisture levels high recently...resulting in high POPs.
Current radar imagery shows some scattered SHRA liking north across
portions of the CWA...mainly across central into NRN sections of the
CWA. Some more isolated activity was also noted further west and
south.

The aforementioned upper trough/closed low will continue to meander
west of AR through the short term period...with multiple upper
disturbances lifting NE in the SW flow aloft over AR. Confidence is
high in seeing multiple disturbances moving overhead...but the exact
timing of these waves...and the resulting coverage/location of the
convection...remains uncertain...even in the near-term. Even
so...the areas expecting to seeing highest rainfall will remain
across the WRN/SWRN section of the CWA...where QPF values through
Wed night are in the general 1-3 inch range. Locally higher
amounts will be possible...with an increased threat for flash
flooding. As a result...the flood watch will remain for the
counties already established.

As for more detailed timing...latest high-res near-term guidance
suggests the ongoing scattered/isolated SHRA to continue into the
early afternoon hrs across the central/ERN CWA. However...a more
organized area of convection could develop to the west/SW later
this morning...then move NE into WRN/SWRN sections of the CWA mid
to late afternoon. This convection could then possibly persist
into the central sections of the CWA by this evening...lessening
in intensity and organization over time. Expect more
isolated/scattered convection by tonight into early Wed.

Humidity levels will remain high over the short term period due to
the continued moisture influx given the overall synoptic pattern.
Temps will be in the upper 60s to low 80s each afternoon...with lows
generally in the 60s to around 70. POPs look to start to shift west
by the end of the short term and the first period of the long term
period before a drier pattern develops late this week.

LONG TERM...Thursday Through Monday

Scattered rain showers will remain possible during the early part
of the long term period before upper level high pressure builds
in from the east. Additional rainfall accumulations look to remain
below a quarter inch. The highest totals in western AR gradually
decreasing as you move to central and eastern AR. The lowest PoPs
move in for the weekend as this upper level high pressure takes
control, promoting dry and calm conditions through at least early
next week.

Temperatures look to rise above normal under the presence of high
pressure as clouds gradually clear bringing highs into the 80s and
90s and lows into the 60s.

&&

.LZK Watches/Warnings/Advisories...
Flood Watch through Thursday morning FOR Clark-Conway-Faulkner-
Garland-Hot Spring-Montgomery-Perry-Pike-Polk-Pulaski-Saline-
Scott-Yell.

&&

Aviation...56
Hazardous weather outlook, May 18, 3:10 AM CDT, 5 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Little Rock AR
310 AM CDT Tue May 18 2021

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-191000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
310 AM CDT Tue May 18 2021

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms will remain possible through at least
tonight...with some locally heavy rainfall possible. Additional
rainfall amounts of 1 to 2 inches are forecast through tonight
across the far west and southwest sections of the area. Locally
higher amounts will be possible...with an increased threat for
flash flooding as a result across the southwest sections of the
area.

A few strong to briefly severe thunderstorms could be
seen...mainly across far southwest sections of the area this
afternoon. Damaging winds and large hail will be the primary
threat with the strongest storms. Otherwise...the overall threat
for organized severe weather looks low at this time.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Chances for showers and thunderstorms remain in the forecast
through Friday as an active weather pattern persists. While the
overall threat for seeing severe weather looks to remain low...a
strong storm or two could be seen. There will remain an increased
threat for flash flooding for portions of western and southwest
Arkansas...where total rainfall amounts of 1 to 3 inches are
expected from Tuesday morning through Friday...with locally higher
amounts possible.

Calmer conditions will be seen by the weekend...with the threat
for organized hazardous weather becoming low.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

In the hours before

Local storm report, May 18, 5:59 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
559 AM CDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0553 AM     FLASH FLOOD      1 E COUNTRY ROAD ESTATE 35.05N  91.99W
05/18/2021                   LONOKE             AR   EMERGENCY MNGR

            EMERGENCY MANAGMENT CALLED IN THAT POLICE AND FIRE WERE
            BLOCKING OFF A SECTION OF HWY 319, INUNDATED WITH WATER.

&&

EVENT NUMBER LZK2100635

JBC

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 3:55 AM CDTRiver Flood AdvisoryLZKPerry5 hr
May 18, 3:59 AM CDTFlash Flood WarningLZKLonoke, Pulaski, White3 hr
May 18, 4:54 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Lonoke, White2 hr
May 18, 11:06 AM CDTRiver Flood AdvisoryLZKClark, Nevada, Ouachita47 hr
May 18, 3:37 PM CDTSevere Thunderstorm WarningLZKPolk38 min
May 18, 4:10 PM CDTSevere Thunderstorm WarningLZKPolk, Scott32 min
May 18, 4:41 PM CDTSpecial Weather StatementLZKMontgomery, Pike, Polk, Scott49 min
May 18, 5:05 PM CDTSpecial Weather StatementLZKScott40 min
May 18, 5:10 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Pike, Polk, Scott, Yell50 min
May 18, 5:43 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Montgomery, Pike, Yell47 min
May 18, 6:06 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 3 more39 min
May 18, 6:27 PM CDTSevere Thunderstorm WarningLZKConway, Garland, Hot Spring, Perry, Pope, Saline and 1 more63 min
May 18, 6:34 PM CDTSpecial Weather StatementLZKPope41 min
May 18, 6:40 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Yell28 min

Nearby

River Flood Warnings in Arkansas, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.